# SDR MASA200600027

- Difficulty date: January 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 1,250 hours, 925 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0568
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 677 hours, 496 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5025 CLT - FLAPS 1/2 SPEED EICAS MSG CAME ON.  MAINTENANCE PLACED FLAPS CHANNELS ON MEL.  MAINTENANCE REPLACED SFECU.
